# SDR UALA2012052903022

- Difficulty date: May 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 63,068 hours, 22,286 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'RUDDER RATIO' DISPLAYED, RUDDER RATIO LIGHT ILLUMINATED ON GROUND.  RUDDER RATIO LIGHT ON TAKEOFF ROLL AND IN FLIGHT CROSS WIND LIMITED TO 15 KNOTS.  REPLACED RUDDER RATIO CHANGER.
